I have had intermittent ear drum fluttering in my left ear that is associated with ET blockage. I have been to my ENT several times and I am on my second course of 5mg Prednisone. Initially the fluttering would happen for a day once every several weeks. Now it is much more frequent and can last several days. There is some fluid behind my ear when this is happening but it is not painful. After the first course, symptoms re-appeared after a week. Next, after a full week of symptoms and testing that again pointed to EU blockage, my ENT put me on a second longer course of 5mg Prednisone 3xday for 5 days and then 2xday for 10 days. The fluttering disappeared after the first day but now after 5 days it is back. What are my best options for evaluating and dealing with this blockage? The fluttering is horrible and clearly something is not right.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.